# SDR REXA2013103002171

- Difficulty date: October 30, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,833 hours, 8,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET EMERGENCY LIGHTS TO STAY OFF AFTER SHUTDOWN.
